Top answers from doctors based on your search:
Disclaimer

what can a pregnant woman take for a stomach ache

A 28-year-old male asked:
Dr. Albert Pizzo
60 years experience Family Medicine
Stomache: This depends on what the cause of the stomach is. There are many possibilites from minor conditions to severe conditions. Call your doctor asap to g ... Read More
2
2 thanks
Dr. Richard Levin
32 years experience Urology
Pregnancy and pain: A fast call to your OB and a trip to the er.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 44-year-old member asked:
Dr. Dennis Higginbotham
30 years experience Obstetrics and Gynecology
Probably: Many medications are safe to use during pregnancy. The first question is what causes the pain. See your doctor for evaluation and treatment.
A 35-year-old member asked:
Dr. Laura Pearlman
40 years experience Obstetrics and Gynecology
Depends: It depends on the cause of the pain. If it is due to acid reflux then Tums (calcium carbonate) or other medications like pepsid can be helpful. You sh ... Read More
A 18-year-old female asked:
Dr. Edgar Mendizabal
55 years experience Internal Medicine
No: No systemic symptoms expected.
1
1 thank
A 47-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Don't know: This can't be diagnosed with the information that is available. A history, physical examination & other studies may be needed to determine cause/c ... Read More
1
1 thank
A 34-year-old member asked:
Dr. Sandra Weitz
33 years experience Anesthesiology
Stress: Relaxation techniques. Behavior modification to relieve the stress. Drugs to relieve the symptoms are really not the long term solution.
2
2 thanks
A 33-year-old member asked:
Dr. Vivek Huilgol
35 years experience Gastroenterology
Don't know: Go to walgreens (or similar) and read the bottles' ingredients.
A 31-year-old member asked:
Dr. Richard Rafoth
51 years experience Gastroenterology
Possibly: Too much fiber can lead to abdominal bloating and discomfort - so decrease the dose and see if the ache resolves.
A member asked:
Dr. Michael Sparacino
37 years experience Family Medicine
See your MD: If you've had abdominal pain that long and it's worsening, it's time to see your doctor.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month